MathSciNet Relay Station
MathSciNet bibliographic data
MR1112332 35Q60 (78A25)
Costabel, Martin A coercive bilinear form for Maxwell's equations. J. Math. Anal. Appl. 157 (1991), no. 2, 527–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement